MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 02-012-35-5013
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported via legal documentation, this patient had left knee replacement on (b)(6) 2012.He had left knee revision (b)(6) 2022, approximately 10 years after their initial procedure.Postoperative diagnosis: failed left total knee replacement secondary to aseptic loosening and osteolysis.Surgeon found exuberant hypertrophic foreign body reaction of the synovium.The femoral component was grossly loose.There were well contained osteolytic lesions in the distal femur.The lesions of the proximal tibia were well contained in the medial tibial plateau.There was gross osteolysis on the tibial tray.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and osteolysis or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and product information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 5 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key16862666
Report Number1038671-2023-00893
Device Sequence Number14822282
Product Code JWH
UDI-Device Identifier10885862001948
UDI-Public10885862001948
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/27/2017
Device Model Number02-012-35-5013
Device Catalogue Number02-012-35-5013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale